Apr 1, 2008
I am on combivir for 28 days for PEP I was exposed to an HIV patients blood during a c-section. Blood splashed into my eye. will I be prone to facial wasting, I already have a lot of the other symptoms and it has only been a few days. Thanks for this website
Response from Dr. Henry
One month of Combivir would rarely if ever cause any noticeable facial fat loss-it is a generally slow process! KH
increased eye pressure and HIV
- What's The Difference Between Vaginosis And Vaginitis?
- What Else Can Cause Blisters Besides Genital Herpes?
- What Causes Hpv To Reoccur?
- What Are The Side Effects Of Shingles?
- What Are The Different Types Of Herpes Zosters Or Shingles?
- What To Do If Treatment Did Not Work For Gonorrhea Or Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.